| Model Number |
PAD9130 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
04/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, the grounding pad caused "2 moon shape burns on posterior thigh" after "10 min" of application.The customer reported a new pad was applied and the burn was treated with "silvadene and an abdominal pad".The customer reported the procedure was able to be completed and the burn is currently "healing".Sample requested to be returned for evaluation.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, the grounding pad caused "2 moon shape burns on posterior thigh" after "10 min" of application.